# SDR SWAA2022032979977

- Difficulty date: March 3, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 033 FWD CARGO PIT L/H Z ANGLE HAS CORROSION ON UPPER SURFACE FROM STA 500A+15' TO STA 500I LBL 23 WL 155 / [01] REMOVED CORROSION IAW SRM 51-10-02 10X MAGNIFY ORIGINAL THICKNESS .040 .010 MATERIAL REMOVED OUT OF LIMITS .030 IAW SRM 53-00-53-1A-2 AAR TOOL NO. 36646 DUE DATE 10/06/22;[02] VERIFIED STEP 1;[03] TRIMMED OUT DAMAGED SECTION OF RH Z ANGLE FROM STA 500D+10' TO AFT EOP IAW SRM 53-00-53-2R-5;[04] ENTERED IN ERROR; INCORRECT JOB CARD.;[05] TRIMMED OUT DAMAGE SECTION OF LH Z ANGLE STAV500 A +15' TO STA 500I LBL 23 WL155 IAW SRM 53-00-53-2R-5;[06] VERIFIED STEP 5;[07] VERIFY MATERIAL FOR Z ANGLE REPAIR BAC1496-444 7075 T6 ATAG A108164 IAW SRM 53-00-53-2R-5;[08] VERIFIED ITEM 7;[09] FABRICATED REPAIR PARTS IAW SRM 53-00-53-2R-5;[10] VERIFIED STEP 9 IS COMPLETE;[11] VERIFIED STEPS 9-10 AND OK TO TREAT AND PRIME;[12] TREATED AND PRIMED REPAIR PARTS IAW AMM 51-21-41-370-801 AND 51-21-72-370-804;[13] VERIFIED STEP 12 IS COMPLETE;[14] VERIFIED ITEMS12 THROUGH 13 OK TO INSTALL REPAIR PARTS;[15] APPLIED CIC TO THE BOTTOM OF Z ANGLE IAW AMM 51-21-91-620-802;[16] VERIFIED STEP 15 IS COMPLETE;[17] VERIFIED ITEMS 15 AND 16;[18] COMPLETED L/H Z ANGLE REPAIR IAW SRM 53-00-53-2R-5;[19] VERIFIED STEP 18  OK TO CIC TOP;[20] APPLIED CIC IAW AMM 51-21-91-620-802;[21] VERIFIED STEP 20;[22] AUDIT CW
